Doctor insights on:
Ear Tobradex Tobramycin And Dexamethasone
Can help: If you are concerned that your piercing was infected, you can apply this product. Also, helpful is the use of local heat at the site of the piercing. If there is significant pain or swelling or redness, then see your family doctor. ...Read more
Inner ear eczema & otitis, ointment, drops (tobradex (tobramycin and dexamethasone) & burosol) are temp fixes. It's been going on for more than a year now. Need alternate suggestion?
Eczema of ear : You have to be patient with this condition. It takes a long time for this to heal. I usually write for triamcinalone cream 0.1 % and tell my patients to put it liberally on a qtip and twirl it in the ear canal and rub some on the flat part of the concha of the ear. It is a prescription so ask you family doctor for it. In two weeks you will be better. Only use for 2 wks then once a week after. ...Read more
I had an allergic reaction to Tobrex drops for eyes, they have prescribed me Tobradex (tobramycin and dexamethasone) now for the ears. Are they different? Is it safe to take them?
No: No, you cannot use it in the ear. ...Read more
Yes: I assume you are considering using these medications designed for the eyes, in your ears. If you have been evaluated and the condition needing treatment is within the spectrum of these medications, then they can be used. Hopefully you have advice for this from an otolaryngologist. ...Read more
Tobradex (tobramycin and dexamethasone): Is a commonly used eye drop. Of course, it all depends on the diagnosis necessitating the prescription.... ...Read more
I applied tobradex (tobramycin and dexamethasone) on my eyes and my eyes burned and turned red, what to do?
I applied tobradex (tobramycin and dexamethasone) on my eyes and my eyes burned and turned red. Is this normal?
No: If your eyes burned and turned red after putting the tobradex (tobramycin and dexamethasone) in, you should stop using it and tell your ophthalmologist. You may have an allergy to it. There are other eye drops that can be prescribed that are antibiotics and steroid combinations. It's important to follow up with your doctor so you can continue to have treatment. ...Read more
Effective: To eased is a good medicine with good effectiveness but it depends on the diagnosis being treated. ...Read more
I think so: But I warn the patient that there is no proof it is safe or unsafe. ...Read more
Is it possible for me to wear my contact lenses after applying tobradex (tobramycin and dexamethasone)? And how long til I insert it in?
Not a good idea: If you are using tobradex, (tobramycin and dexamethasone) you have an eye or eyelid issue going on which needs to be treated and resolved prior to resuming contact lens wear. Wearing contact lens with active ocular disease and during topical steroid use is a set up for an infection or other problems. ...Read moreSee 1 more doctor answer
Hello. For almost 1 month i have my upper lids inflamated &my eyes tearing all the time . After using tobradex (tobramycin and dexamethasone) I felt grade but now it's worst?
Eye allergies: You Rx medication like Patanol (olopatadine) or Pataday- I suggest a medical evaluation and prescription. ...Read more
Eye scratch: I recommend seeing either an ophthalmologist (a medical doctor specializing in medical and surgical treatment of eye diseases) or an optometrist (an eye doctor) regarding your scratch. Tobradex (tobramycin and dexamethasone) is an antibiotic/steroid combination -- a professional should evaluate your "scratch" prior to prescribing the correct medication. Improper use of antibiotics and/or steriods could worsen symptoms. ...Read more